# SDR A6WA2019121847066

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R3323535
- Condition: Cracked
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SIDE WINDOW JOINT TO FUSELAGE ATTACH FITTING IS CRACKED.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED ATTACH FITTING IAW CRJ 200 SRM 51-42-21
